# SDR SWAA2021090713372

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 56,990 hours, 38,020 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Lt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP GAUGE SHOWED SLIGHT SPLIT INFLIGHT . FLAPS WOULD NOT EXTEND DURING APPROACH . USED ALTERNATE FLAPS SYSTEM TO EXTEND FLAPS TO 15 FOR LANDING SEE LOG PAGE 1702593 ; / [01] REMOVED AND REPLACED OUTBOARD FLAP OUTBOARD SKEW SENSOR (#1). REF AMM 27-59-01. REMOVED AND REPLACED FLAP POSITION INDICATOR. REF AMM 27-58-02. PERFORMED FLAP SKEW DETECTION SYSTEM FUNCTIONAL TEST. REF AMM 27-59-00.
